# SDR DALA2014102005830

- Difficulty date: October 18, 2014
- Submitted: October 29, 2014
- Operation: Air carrier
- Aircraft: N126DL
- Make and model: Boeing 767332
- Aircraft serial: 24076
- Aircraft time: 82,952 hours, 35,112 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INOPERATIVE AT ROW 42 RT SIDE.  MAINTENANCE REPLACED THE LIGHTS AND REPAIRED THE WIRING AT SEAT HARNESS CONNECTOR.  SYSTEM OPS IS NORMAL.
